MathSciNet Relay Station
MathSciNet bibliographic data
MR2174572 (2006e:34070) 34C05 (37G15 37N35 93C15)
Buică, Adriana; Llibre, Jaume Bifurcation of limit cycles from a four-dimensional center in control systems. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 15 (2005), no. 8, 2653–2662.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement